# SDR KY7A20171016001

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 13,802 hours, 13,794 cycles
- Engine: Pwa PW306B
- Engine time: 11,575 hours, 11,233 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 31B598401
- Part serial: KL00071555
- Condition: Faulty
- Location: Nr 1 Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTED A LOSS OF THE NR 1 ENGINE OIL PRESSURE DURING CLIMBOUT,  ACCOMPANIED BY AN AMBER EXCEEDENCE MESSAGE,  FOLLOWED BY A RED EXCEEDENCE MESSAGE.  NO RED WARNING PANEL OIL PRESSURE WARNING OBSERVED.  FLIGHT CREW SECURED THE ENGINE IAW QRH PROCEDURES AND RETURNED TO DEPARTURE.  MX TROUBLESHOOTING REVEALED A FAULTY NR 1 ENGINE OIL PRESSURE TRANSDUCER.  THE TRANSUCER WAS REPLACED AND NO FURTHER ANOMOLIES WERE FOUND.
